# SDR AU980258

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 471201412
- Condition: Damaged
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB BEARING PINS DAMAGED DUE TO MAIN ROTOR STRIKE.  BEARINGS WERE ALSO UNSERVICEABLE.  FOUND DURING STRIP OF MAIN ROTOR HUB FOR COMPLIANCE WITH AD/BELL47/92 AMDT4.
